# SDR UIEA2018041000649

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,350 hours, 18,572 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU AIR PRESURE WITH APU RUNNING.  RESEATING THE CIRCUIT BREAKER CLEARED THE MESSAGE. REACTIVATED CENTER ISOLATION VALVE IAW AMM 36-11-11. PNEUMATIC PRESSURE READS NORMAL.
